# SDR A6WA200100032

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- Aircraft time: 24,980 hours, 33,152 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, F
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT FLAPS STUCK AT 24 DEGREES ON RETRACTION AND FLAP INOP LIGHT ILLUMINATED.  MAINTENANCE RESET FLAP COMPUTER.
